# SDR ASAA0080490

- Difficulty date: July 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30K CHECK CORROSION WAS FOUND ON THE AFT SIDE OF THE FRAME AT STA 1250 FROM LONG. 28L TO 28R. REPAIRED PER SRM 53-03.
